# SDR AALA202405242685

- Difficulty date: May 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 66,194 hours, 27,325 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT CABIN TEMP CONTROLLER WILL NOT CONTROL CABIN TEMPERATURE IN AUTO. TEMPERATURE GOES FULL HOT WITH A SMELL OF BURNING PLASTIC IN FLIGHT DECK AND CABIN.  REMOVED AND REPLACED AFT CABIN ZONE TRIM AIR MODULATING VALVE (AALA202405232685), PER AMM 21-61-21. ALSO, REMOVE AND REPLACED AFT CABIN TEMP SENSOR ((AALA202405247575)), PER AMM 21-61-10 ALL OPERATIONAL AND LEAK CHECK GOOD, NO MORE SOF.
